Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having bronchitis, pneumonia, vomitting, blood while blowing nose. Not taken antibiotics since a week. Solution?

started coughing really bad like its bronchitis and the coughing led to throwing up and then when I blew my nose it was blood. Have been on antibiotics for the past 7 weeks first because of bronchitis, then pneumonia then both ears fulll of fluids and ready to rupture. Havent had antibiotics since last week. Feel fine but what can this all be
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank you for getting in touch with us. From what I make out, you have been on antibiotic therapy for the last 7 weeks for various medical conditions. We would recommend you to get in touch with your Doctor as soon as possible and get a complete medical examination done. Your Doctor will conduct some tests includind X-Ray, CBC etc to find out the exact cause. This can be due to recurrent pneumonia or other causes also which can only be ascertained after examination. Hope this helpes
Dr. Gagandeep Dhillon
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor